# SDR AALA20050137

- Difficulty date: February 22, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FIRST CLASS CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FIRST CLASS CEILING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
